# SDR REXA2016101702010

- Difficulty date: October 17, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,088 hours, 14,246 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH OP CHECK, TASK 25-220-700.   R & R THE ELT IAW AMM 25-62-02.  OPS CHECKED GOOD IAW AMM 25-62-00 AND JOB CARD 25-22 0-700.
